Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Lower abdominal pain, frequent urination and mild fever. What am I suffering from?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5373 Questions
I am having lower abdominal discomfort/pain. It hurts even more when I have a bowel movement. It started two days ago. I also was having frequent passing of urine. I had some doxycycline that I started yesterday. My frequent urination has subsided but I still am having abdominal discomfort. I was rerunning a fever from 99.5-100.5 for about 24 hrs but it is now normal. My stool is fairly normal consistency but is now XXXXXXX in color. I had my gallbladder removed a couple of years ago. I also have XXXXXXX hemorrhoid a but the pain is not from them. I tried to get in to see my flu cases they can not get me in until the end of the week. Should I go to the ER or continue the doxycycline and see my primary care if conditions persist?
Posted Mon, 4 Feb 2013 in Abdominal Pain
Answered by Dr. Grzegorz Stanko 17 minutes later

Thank you for the query.

Your symptoms most likely are caused by abdominal pain, sometimes radiating to the back, frequent urinating and burning while urinating. Fever also appears with acute inflammation.
Doxicycline seems effective as the temperature has dropped down. So if you find this antibiotic improving your condition, you can take it (for 7 days) and than visit your doctor for urine analysis. But if you find in a day or two that your symptoms has come back or it is not improving, you should than visit your doctor for different antibiotic.
Gallbladder or hemorrhoids seems not giving any symptoms at your case.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor